# SDR QXEA200700914

- Difficulty date: June 6, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,459 hours, 15,695 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 4100S00503
- Part serial: 3288
- Condition: Malfunctioned
- Location: Deice Sys
- Part time: 1,219 hours, 1,113 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2263: WHEN AIRFRAME ICE PROTECTION WAS SELECTED, THE NR 2 BOOT PAIR ON THE FO'S SIDE DID NOT INFLATE RESULTING IN A DEICE PRESSURE CAUTION LIGHT.  RAN THE CHECKLIST.  ALL PRESSURES WERE NORMAL.  WHEN DESCENDING INTO WARMER TEMPERATURES, THE SYSTEM STARTED WORKING NORMALLY.  MAINTENANCE REMOVED AND INSTALLED SERVICEABLE RT OUTBD DDV IAW Q400 AMM 30-11-16-000-801 AND 30-11-16-400-801.  OPS TEST PASSED IAW Q400 AMM 30-11-16-710-801.  WITH VALVE REMOVED, PURGED DEICE LINES TO REMOVE MOISTURE.  NO MOISTURE WAS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
